# SDR USAA2010112392649

- Difficulty date: November 8, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232801200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 271NF BETWEEN FR75 TO FR78 & BETWEEN Y450 TO Y1447.8.  REPAIRED FLOOR PANEL 271NF & BETWEEN FR75 TO FR78 BETWEEN Y450 TO Y1447.8 IAW A330 SRM 53-02-00.
